for the last 4 wks my eylids have been itchy wrinkly , very sore with a burning sensation , my one eye had been weeping and my top lip is cracked and very sore . doctots have given me 3 courses of steroid tablets over the last month buu each time i stop taking them , the symptoms *** bk . i havnt used anything new or changed my diet or lifestyle , its stopping me sleeping and making me lose time from work . no0 one seemsto know wot the answer is . im taking antihistami9nes for allerfgies but they dont seem to be helping
For such symptoms blepharitis needs to be ruled out. Blepharitis is an ocular disease characterized by inflammation of the eyelid margins. Generally the causes are seborrheic dermatitis (similar to dandruff) and infection by Staphylococcus bacteria, but sometimes allergies like allergic responses to dust mite feces and other allergens can also cause it.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.